... on 50mg for 2 years then went up to 100mg for two months. So my doctor added Wellbutrin 150mg and prozac 20mg now that I am down taking half of the pill 25mg. I am having severe anxiety and crying spells everyday. Is this normal? What is the duration of this? I am down to 25mg and will go to 0 from that?
You're going through an adjustment on many fronts having decreased one med and adding two others. While it can be normal to experience some symptoms of anxiety and depression when reducing one med and titrating up two others, if it gets unbearable contact the doctor. Keep your appointments and make sure you follow doctor's instructions. This is going to be a trying time so be patient. To level out can take weeks.
Yes, this is a tough transition to make and it take time, during that time you will have these swings. Keep dosages steady and do not try to treat this with other meds, give it 2-3, 4-6 weeks to settle down, busy your mind with productive things and it'll smooth out. It can be worrisome I know, but it's the ride that comes with these medications, especially when switching because you get both withdrawal and overlap.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Feb 2015 • 1 answer
Posted 23 Feb 2015 • 2 answers
Posted 25 Feb 2015 • 3 answers
Medication - After being on Prozac 40mg for three weeks is it normal to still have crying spells and
Posted 24 Mar 2015 • 3 answers
Posted 24 Jun 2018 • 0 answers